Differential and Integral Equations

A variant of mountain pass theorem

Gabriele Bonanno and Giuseppina D'Aguì

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

An existence result for a critical point of mountain-pass type, where the classical Palais--Smale condition is not required, is presented. A multiple-critical-point result is then obtained. As an application, the existence of two positive classical solutions for two-point boundary-value problems, without assuming any asymptotic condition on the nonlinearity, is obtained.

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 1149-1156.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858568

Mathematical Reviews number (MathSciNet)
MR3100083

Zentralblatt MATH identifier
1299.35121

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J20: Variational methods for second-order elliptic equations 49J35: Minimax problems 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56]

Citation

Bonanno, Gabriele; D'Aguì, Giuseppina. A variant of mountain pass theorem. Differential Integral Equations 26 (2013), no. 9/10, 1149--1156. https://projecteuclid.org/euclid.die/1372858568


Export citation